# SDR UIEA2018121982878

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,013 hours, 15,694 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2 ( PERFORMED OPS CHECK OF AFT EQ EXH FAN 2 I.A.W AMM 21-58-41 MSG CLEARED OPS CHECKED OK  )
